Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the basis problem for Siegel-Hilbert modular forms


Author: Jinghua Kuang
Journal: Bull. Amer. Math. Soc. 25 (1991), 61-67
MSC (1985): Primary 11F41, 11F27
DOI: https://doi.org/10.1090/S0273-0979-1991-16025-8
MathSciNet review: 1090405
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B-H] A. Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Ann. of Math. (2) 75 (1962), 485-535. MR 147566
  • [Bö] S. Böcherer, Siegel modular forms and theta series, Proc. Sympos. Pure Math., vol. 49, Amer. Math. Soc., Providence, RI, 1989. MR 1013165
  • [Ei] M. Eichler, The basis problem for modular forms and the traces of the Hecke operators, Lecture Notes in Math., vol. 320, Springer-Verlag, Berlin and New York, 1973. MR 485698
  • [Fi] T. Finnegan, Siegel-Hilbert modular forms of level one over fields with narrow class number one are theta series, Ph.D. thesis, University of Minnesota, 1989.
  • [Fr] E. Freitag, Stabile Modulformen, Math. Ann. 230 (1977), 162-170. MR 481144
  • [Ga1] P. B. Garrett, Fullbacks of Eisenstein series, applications, Automorphic Forms of Several Variables, Taniguchi Symposium, Katata, 1983, Birkhäuser.
  • [Ga2] P. B. Garrett, Arithmetic properties of Fourier-Jacobi expansions of automorphic forms in several variables, Amer. J. Math. 103 (1981), 1103-1134. MR 636954
  • [He] E. Hecke, Analytische Arithmetik der Positiven Quadratischen Formen, Math. Werke, Vandenoek und Ruprecht Gottingen, 1959. MR 104550
  • [HPS] H. Hijikata, A. Pizer, and T. Shemanske, The basis problem for modular forms on Γ0(N), Mem. Amer. Math. Soc., vol. 82, no. 418. MR 960090
  • [Kl] H. Klingen, Introductory lectures on Siegel modular forms, Cambridge Univ. Press, 1990. MR 1046630
  • [Kn] M. Kneser, Strong approximation, Proc. Sympos. Math., vol. 9, Amer. Math. Soc., Providence, RI, 1966. MR 213361
  • [Ku] J. Kuang, Certain Siegel-Hilbert modular forms of higher square-free levels are representable as theta series, Ph.D. Thesis, University of Minnesota, 1991.
  • [Oz] M. Ozeki, On basis problem for Siegel modular forms of degree 2, Acta Arith. 31 (1976), 17-30. MR 432553
  • [Sa] I. Satake, Theory of spherical functions on reductive algebraic groups over p-adic fields, Inst. Hautes Ètudes Sci. Publ. Math. 18 (1963), 1-69. MR 195863
  • [Se] J. P. Serre, A course in arithmetic, Springer-Verlag, Berlin and New York, 1980. MR 607504
  • [Sh] G. Shimura, On Fourier coefficients of modular forms of several variables, Nachr. Wiss. Gott. 17 (1975), 261-268. MR 485706
  • [Wa] J. Waldspurger, Engendrement par des séries theta de certain espaces de formes modulaires, Invent. Math. 50 (1979), 135-168. MR 517775
  • [We1] A. Weil, Sur certaines groupes d'operateurs unitaires, Acta Math. 113 (1965), 1-87. MR 223373
  • [We2] A. Weil, Sur la formule de Siegel dans la théorie des groupes classiques, Acta Math. 113 (1965), 1-87. MR 223373
  • [Wr] R. Weissauer, Stabile Modulformen und Eisenteineihen, Lecture Notes in Math., vol. 1219, Springer-Verlag, Berlin and New York, 1986. MR 923958

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11F41, 11F27

Retrieve articles in all journals with MSC (1985): 11F41, 11F27


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16025-8

American Mathematical Society